# SDR DHL2001806635

- Difficulty date: March 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5773275178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO JOINT ANGLE FROM CROSSBEAM - INTERCOSTAL AT STA 630.000 LBL 24.000 CRACKED 1 INCH.  REMOVED CRACKED ANGLE (CHANNEL) IAW SRM 51-1-20D PAGE 21.  FABRICATED NEW ANGLE (CHANNEL) IAW ATM 044720A, EA 2001077, DWG 5773275.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE (CHANNEL) WITH NEW FASTENERS IAW SRM 51-1-20D PAGE 9.
